MathSciNet Relay Station
MathSciNet bibliographic data
MR1833035 93D05 (93D15)
Jadbabaie, Ali; Yu, Jie; Hauser, John Unconstrained receding-horizon control of nonlinear systems. IEEE Trans. Automat. Control 46 (2001), no. 5, 776–783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement